# SDR UPS02839808

- Difficulty date: October 22, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 56410351
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FE SEAT WILL NOT LOCK IN POSITION.  R&R SEAT OPS CK GOOD W/REF TO MM 25-11-02.
